# SDR AALA202310131671

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A320*
- Aircraft serial: 3629
- Aircraft time: 48,779 hours, 19,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ARMING LEVER IS LOOSE. MAINTENANCE SECURED ARMING LEVER PER AMM 20-21-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
